# SDR CA091216007

- Difficulty date: December 12, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,424 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Strip
- Part number: 5554012038
- Condition: Cracked
- Location: Rudder Trim
- Part time: 9,626 hours
- Component: Rudder, Pilats
- Component part number: 5554012038
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 1.5 INCH CRACK WAS FOUND AT THE BOTTOM OF THE STALL STRIP WHICH IS RIVETED TO THE AFT EDGE OF THE RUDDER TRIM TAB. RUDDER ASSEMBLY REPLACED WITH SPARE. (TC NR 20091216007)
